REGISTRATION OPEN TILL MAY 10TH (MANITOBA)
We are pleased to announce that The 48 Film Festival (Manitoba) registration period has been reopened. There has been a larger demand for entries and we also would like to reach out to more BIPOC filmmakers in our community. If you are interested, please send an email to firstname.lastname@example.org.
48 FILM FESTIVAL MEET N GREET (MANITOBA)
The 48 Film Festival (Manitoba) will host its inaugural Meet-N-Greet/Info-session on Thursday May, 13, 2021 at 7pm using the Filmocracy website/service – we completed a very successful online registration in March 2021 (using this service) and we are pleased to use the service again. We do not intend to do any offline events in 2021, this will be a virtual event and we would like for you and everyone interested to attend. We anticipate that there will be approximately 200+ virtual attendees.
THIS IS A MANDATORY MANITOBA EVENT…
This Meet N Greet is the ONE event where you will find out about all the details, rules and expectations surrounding the 2021 Challenge. Additionally, for Manitoba, it will be MANDATORY to use local musicians and/or composers and local union or non-union actors. If you have a conflict or can’t make the event contact email@example.com
DO NOT FORFEIT YOUR SPOT…
We will be noting who came and who didn’t, so if you can’t make it, then be sure to send at least one or two decision makers from your team to attend in your absence. There are a lot of filmmakers who want to be part of this event, so do not forfeit your spot by not showing up you will not get your money back. Recognize that attending this Meet N Greet is part of the overall rules and expectation for this competition.
THE MEET-N-GREET MAY 13TH AGENDA
6:20pm Virtual Doors Open – Everyone mingle & settle (45min)
7:00pm 48 Hour Benefits, Tips & Resources – Bendrix (10 min)
7:15pm City Permits – Monique Perro (5 min)
7:20pm WFG Insurance & Equipment – Dylan Baillie & David Knipe (5 min)
7:25pm Animation Component – Lesley Klassen (5 min)
7:30pm ACTRA Insurance – Rob Macklin (5 min)
7:35pm Manitoba Music – Elise Roller (5 min)
7:40pm Gimli Film Festival – Gimli Director (5 min)
7:45pm COVID Specialist & Protocols – OSM (5 min)
7:55pm to 9pm Q&A with all presenters
8pm to 9pm BREAK & Equipment Rentals
9:00m to 10:00pm – actors, crew, musicians and teams speed date
10:00pm to 10:59pm everyone mingle
11:00pm Virtual Doors Close.
ACTORS, FILMMAKERS & MUSICIANS (MANITOBA)
For those of you still building your teams there will be extra filmmakers, musicians and actors who will attend this event. I anticipate that there will be approximately 200+ people attending so please use these resources.
EQUIPMENT, COMPUTER LAB AND STUDIO RENTALS (MANITOBA)
You will be able to book all gear, the studio and the computer lab at this event with the Winnipeg Film Group. This is an exclusive first come first serve opportunity that you will only get at this event.
SILENT AUCTION (FUNDRAISER)
We will be conducting a silent auction at the Meet N Greet with prizes for everyone in attendance. The money raised will go towards funding the associated costs connected to The 48 Film Festival 2021. Everyone welcome to participate.
DISCOUNT ON WFG MEMBERSHIP (MANITOBA)
All people attending can buy a new WFG membership at a discounted rate. This is especially helpful for anyone seeking to rent equipment or in need of insurance. For existing members, Please note that your membership must have expired or will be expiring before July 1, 2021.
SPREAD THE WORD AND SHARE SHARE SHARE
If you have not done so, please add yourself to the Manitoba Facebook Group, this is where I will be updating most information. Oh and share, share share….
JOIN OUR FACEBOOK EVENT:
Meet-N-Greet FB Event (Manitoba)
Our Social Media